MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE
Catalog Number 4100355000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer declined return.
 
Event or Problem Description
The user facility reported that the device had a component missing after processing. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.

Brand Name
RADIOLUCENT RIGHT ANGLE DRIVE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9271839
Report Number0001811755-2019-03633
Device Sequence Number177652
Product Code HRX
UDI-Device Identifier04546540068279
UDI-Public04546540068279
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4100355000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1